MAUDE Adverse Event Report: MEDLINE INDUSTRIES (NAMIC DIVISION) - GLEN FALLS NAMIC; CARDIOVASCULAR PROCEDURE KIT

MEDLINE INDUSTRIES (NAMIC DIVISION) - GLEN FALLS NAMIC; CARDIOVASCULAR PROCEDURE KIT
Model Number 60180186
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hair found inside sterile supply package.

Brand Name
NAMIC
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES (NAMIC DIVISION) - GLEN FALLS
10 glen falls
technical park drive
glens falls NY 12801
MDR Report Key20225264
Report Number20225264
Device Sequence Number3393067
Product Code OEZ
UDI-Device Identifier10193489049381
UDI-Public(01)10193489049381(17)270119(10)0000109963
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
Report Date (Section F) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number60180186
Device Catalogue Number60180186
Device Lot Number0000109963
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/24/2024